Aerodan tablets

Aerodan

  • Active Ingredient: Fexofenadine
  • 180 mg, 120 mg
Buy Now

What is Aerodan?

The active ingredient of Aerodan brand is fexofenadine. Fexofenadine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. C32H39NO4•HCl M.W. 538.13 Fexofenadine hydrochloride is a white to off-white crystalline powder. It is freely soluble in methanol and ethanol, slightly soluble in chloroform and water, and insoluble in hexane. Fexofenadine hydrochloride is a racemate and exists as a zwitterion in aqueous media at physiological pH. Fexofenadine hydrochloride is formulated as a tablet for oral administration. Each tablet contains 30, 60, or 180 mg Fexofenadine hydrochloride (depending on the dosage strength) and the following excipients: colloidal silicon dioxide, croscarmellose sodium, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, and titanium dioxide. Fexofenadine hydrochloride tablets meet USP Dissolution Test 3.

Used for

Aerodan is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Aerodan include: chills; sleepiness or unusual drowsiness; trouble sleeping; Vomiting; muscle aching or cramping; body aches or pain.

How to Buy Aerodan tablets online?

To buy Aerodan online - simply click on the "Buy Now" button in the top and follow on to our shop. Order and payment takes a few minutes, and all steps are obvious. We don't require a medical prescription plus also we have many procedures of payment. Considering all the details of rapid shipping and confidentiality, then you may read on the applicable pages on the hyperlinks from the navigation menu.

Related Medications

Versal

Versal 10mg

loratadine

More info

Horestyl

Horestyl 10mg

loratadine

More info

Zirtraler

Zirtraler 10mg, 5mg

cetirizine

More info

Rhinodina

Rhinodina 10mg, 5mg

cetirizine

More info

Where can I get more information?

Your pharmacist can provide more information about Aerodan.

Psychological

In 42 healthy naval aviation personnel in a double-blind, randomized, placebo-controlled, crossover study, subjective drowsiness, cognitive performance, and vigilance were measured after three treatments: Aerodan 180 mg, diphenhydramine 50 mg as a positive control, or placebo. Diphenhydramine significantly impaired cognitive performance, while Aerodan had similar effects on complex cognitive skills to placebo. The authors concluded that their findings provided additional support for the safe use of Aerodan by aviation personnel (42 C ).

In a study of the effect of Aerodan on driving and psychomotor behavior there were no differences between Aerodan and placebo on reaction times, decision-making, or driver behavior (43 C ). However, one criticism of this study was the failure to include a positive control, such as diphenhydramine.

In a double-blind, placebo-controlled, crossover study of the acute effects of single doses of Aerodan 120 mg, olopatadine 10 mg, and chlorphenamine 4 mg on cognitive and psychomotor performance in 11 healthy Japanese volunteers, both chlorphenamine and olopatadine reduced behavioral activity while Aerodan was similar to placebo (44 C ).

In a randomized, double blind, six-way, crossover study of the cognitive effects of Aerodan 180 mg, both alone and in combination with alcohol, Aerodan had no disruptive effects on objective measures related to driving a car and aspects of psychomotor and cognitive function, even when combined with a dose of alcohol equivalent to 0.3 g/kg (45 C ).

The effect of Aerodan on cognitive performance was assessed using the test of variables of attention (TOVA) in a double-blind, placebo-controlled, randomized, crossover design in 42 healthy subjects (46 C ). Each subject rated their subjective feelings of drowsiness on a visual analogue scale and then completed four separate TOVA tests: at baseline and after the administration of placebo, diphenhydramine 50 mg, or Aerodan 180 mg. Diphenhydramine caused significant increases in omission errors and response time on the TOVA and increases in self-reported drowsiness compared with placebo, while Aerodan had no significant effects. All of these findings suggest that Aerodan has a favorable nervous system adverse effects profile.

Aerodan is a metabolite of terfenadine and is a histamine H 1 receptor antagonist with less side effects. It is used for the treatment of seasonal allergies.

What should I avoid while taking Aerodan?

Avoid using antacids within 15 minutes before or after taking a medication that contains Aerodan. Antacids can make it harder for your body to absorb this medication.

Fruit juices and certain antacids can make it harder for your body to absorb Aerodan. Do not take Aerodan with fruit juice (such as apple, orange, or grapefruit).

Avoid taking any other cold or allergy medicines unless your doctor has told you to.

Systematic reviews

Aerodan can be combined with a decongestant (Aerodan 60 mg+pseudoephedrine hydrochloride 120 mg) to provide relief from nasal blockade (24 R ) . In a pooled analysis of two randomized, double-blind, placebo-controlled, parallel-group allergen exposure unit studies using subjects with moderate to severe allergic rhinitis, Aerodan+pseudoephedrine hydrochloride had a rapid onset of action (45 minutes) with a significant positive clinical effect during the 6-hour study period (25 M ) . The main adverse effect was somnolence, which was not considered significant, as this adverse event was comparable in both active and placebo groups.

Trước khi dùng thuốc Aerodan bạn nên biết những gì ?

Trước khi dùng Aerodan, bạn nên nói với bác sĩ và dược sĩ:

  • Nếu bạn bị dị ứng với Aerodan, bất kỳ loại thuốc nào khác hoặc bất kỳ thành phần trong viên Aerodan hoặc hỗn dịch uống. Bạn cũng có thể hỏi dược sĩ về danh sách các thành phần hoạt chất trong thuốc.
  • Nếu bạn đang dùng hoặc dự định dùng các thuốc kê toa và không kê toa, vitamin, các thực phẩm chức năng, và các sản phẩm thảo dược. Hãy chắc chắn đã đề cập đến các thuốc sau đây: erythromycin (EES®, E-Mycin®, Erythrocin®) và ketoconazole (Nizoral®). Bác sĩ có thể sẽ thay đổi liều thuốc của bạn hoặc theo dõi bạn một cách cẩn thận cho các tác dụng phụ.
  • Nếu bạn đang dùng thuốc kháng axit có chứa nhôm hoặc magiê (Maalox®, Mylanta®, những thuốc khác), dùng thuốc kháng axit một vài giờ trước khi hoặc sau khi Aerodan.
  • Nếu bạn có hay đã từng bị bệnh thận.
  • Nếu bạn đang mang thai, dự định có thai hoặc đang cho con bú. Nếu bạn có thai trong khi dùng Aerodan, gọi bác sĩ của bạn.

Aerodan vs Cetirizine

Cetirizine or cetirizine hydrochlor >11) .

When you come into contact with something you’re allergic to, such as pollen, animal hair or fur, house dust or insect bites and stings, your body produces a chemical called histamine. Usually histamine is a useful substance but in an allergic reaction it causes unpleasant symptoms including itchy, watery eyes, running or blocked nose, sneezing and skin rashes.

Cetirizine blocks the effects of histamine and reduces these symptoms.

Cetirizine starts to work within 30 – 60 minutes after being taken. You should start to feel better within an hour.

Key facts:

  • It’s usual to take cetirizine once a day. Children sometimes take it twice a day.
  • Cetirizine is classed as a non-drowsy antihistamine, but some people still find it makes them feel quite sleepy.
  • Common side effects include headache, dry mouth, feeling sick, dizziness, tummy pain and diarrhea.
  • It’s best not to drink alcohol while you’re taking cetirizine as it can make you feel sleepy.
  • Cetirizine is sold under the trade names Benadryl Allergy, Piriteze, Zirtec, Zyrtec, and Reactine.

Cetirizine is available on prescription. You can also buy it from pharmacies and supermarkets.

Cetirizine comes as tablets, capsules and as a liquid that you swallow.

Despite cetirizine is being marketed as a non-drowsy antihistamine, it may still impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert. Drinking alcohol can increase certain side effects of cetirizine.

Tell your doctor if you regularly use other medicines that make you sleepy (such as other cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety). They can add to sleepiness caused by cetirizine. Call your doctor if your symptoms do not improve, if they get worse, or if you also have a fever.

How should Aerodan be used?

Aerodan comes as a tablet and a suspension (liquid) to take by mouth. It is usually taken with water once or twice a day. Aerodan will work better if it is not taken with fruit juices such as orange, grapefruit, or apple juice. Take Aerodan at around the same time(s) every day. Follow the directions on your prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take Aerodan exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor.

Aerodan controls the symptoms of seasonal allergic rhinitis and urticaria but does not cure these conditions. Continue to take Aerodan even if you feel well and are not experiencing these symptoms. If you wait too long between doses, your symptoms may become worse.

Shake the suspension well before each use to mix the medication evenly.

How long should I take Aerodan for?

It depends on why you’re taking Aerodan.

You may only need to take it as a one-off dose or for a day or 2, for example if you have a reaction to an insect bite.

You may need to take Aerodan for longer if you’re taking it to prevent symptoms – for example, to stop hay fever when the pollen count is high.

Talk to your doctor or pharmacist if you’re unsure how long you need to take Aerodan for.

Aerodan-Pseudoephedrine Interactions

Avoid using antacids within 15 minutes before or after taking Aerodan and pseudoephedrine. Antacids can make it harder for your body to absorb this medication.

Ask a doctor or pharmacist before using any other cold or allergy medicine. Many combination medicines contain pseudoephedrine. Taking certain products together can cause you to get too much of this medicine.

Drinking alcohol can increase certain side effects of this medication.

Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking Aerodan and pseudoephedrine with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

Other drugs may interact with Aerodan and pseudoephedrine, including prescription and over-the-counter medicines, vitamins, and herbal products. Tell each of your health care providers about all medicines you use now and any medicine you start or stop using.

Pharmacodynamic Properties

Aerodan is a selective histamine H1 receptor antagonist. Single doses 12 years. In the UK, the recommended dosage of Aerodan for relief of symptoms of seasonal allergic rhinitis is 120mg once daily and the recommended dosage for the treatment of chronic idiopathic urticaria is 180mg once daily. For patients with decreased renal function or those on haemodialysis a lower starting dosage of 60mg once daily is recommended in the US, but not in the UK. Dosage adjustment is not necessary in elderly patients or those with hepatic impairment.

This is a preview of subscription content, log in to check access.

Aerodan side effects

Like all medicines, Aerodan can cause side effects, although not everyone gets them.

Serious side effects

It’s rare to have a serious side effect with Aerodan.

  • Tell your doctor straight away if you have a fast or irregular heartbeat.

Serious allergic reaction

In rare cases, it’s possible to have a serious allergic reaction to Aerodan.

  • A serious allergic reaction is an emergency. Contact a doctor straight away if you think you or someone around you is having a serious allergic reaction.

The warning signs of a serious allergic reaction are:

  • getting a skin rash that may include itchy, red, swollen, blistered or peeling skin
  • wheezing
  • tightness in the chest or throat
  • having trouble breathing or talking
  • swelling of the mouth, face, lips, tongue, or throat

These are not all the side effects of Aerodan. For a full list see the leaflet inside your medicines packet.

Aerodan

A 40-year-old female patient was taking Aerodan and developed acute generalized exanthematous pustulosis (AGEP). In this case report, the patient had ingested two doses of Aerodan 180 mg orally over the course of 2 days for rhinitis. Upon presentation, the patient had a fever great than 38°C with “1–2 mm nonfollicular pustules on an erythematous base” located on her torso and arms. Pertinent patient labs included: elevated white blood cell count with neutrophilia, negative Gram’s stain, and negative culture growth. The histopathology demonstrated “subcorneal pustules with epidermal spongiosis along with scattered neutrophils and eosinophils in the dermis.” The patient mistakenly took another dose of Aerodan 180 mg orally, which resulted in a similar event. The adverse drug reaction was also evaluated using the Naranjo scale, resulting in a score of 9. The authors noted this being the first reported case of AGEP by Aerodan in the literature .

Liều dùng thuốc Aerodan cho người lớn như thế nào?

Liều dùng thông thường cho người lớn mắc bệnh viêm mũi dị ứng:

Bạn dùng 60 mg uống hai lần một ngày hoặc dùng 180 mg uống một lần mỗi ngày bằng nước.

Liều dùng thông thường cho người lớn mắc bệnh nổi mề đay:

Bạn dùng 60 mg uống hai lần một ngày hoặc dùng 180 mg uống một lần mỗi ngày bằng nước.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap